# SDR SWAA2025111734265

- Difficulty date: November 11, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1669,  DID NOT ILLUMINATE.  REPLACED POWER SUPPLY BATTERY PACK M1669 ASSOCIATED WITH EMERGENCY LIGHTS AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.  MAINTENANCE COMPLETED.
